# SDR SWAA2014062329314

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL CRACKED AT BS 727, STRINGER 23R.  R & R CHANNEL IAW SRM & DWG.
